MAUDE Adverse Event Report: Lenstec Barbados Inc. Softec HD; Intraocular Lens

Lenstec Barbados Inc. Softec HD; Intraocular Lens
Lot Number 253606
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec received an email stating "blurry vision.Lens explanted.".
 
Additional Manufacturer Narrative
Investigation ongoing.Once the device is received and inspected a supplemental report will be issued.

Brand Name
Softec HD
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Lenstec Barbados Inc.
airport commercial centre
pilgrim road
christ church, 17092
BB  17092
Manufacturer (Section G)
Lenstec Barbados Inc.
airport commercial centre
pilgrim road
christ church, 17092
BB   17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
+1(727)571-2272
MDR Report Key50234724
Report Number9613160-2026-00055
Device Sequence Number10256862
Product Code HQL
UDI-Device Identifier00844369027335
UDI-Public00844369027335
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number253606
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer07/16/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown